# SDR CA190610018

- Difficulty date: June 8, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 47830DASH1
- Condition: Leaking
- Location: Nlg Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

(CAN) THE NLG DID NOT EXTEND WHEN SELECTED. ALTERNATE EXTENSION WAS CARRIED OUT AND THE AIRCRAFT LANDED AT THE DESTINATION AIRPORT.  - MAINT REPLACED . SOLENOID SEQUENCE VALVE NOSE.   MECHANISM SEQUENCE VALVE .   DOOR ACTUATOR ASSY .    PERFORM FLUSHING HYDRAULIC SYS#2 & SYS#1 PERFORM IAW AMM 29-10-00.   OPC NORMAL NO LEAK.    NLG SYSTEM OPERATE NORMAL. (TC# 20190610018)
